1. Global Stabilization of the Navier-Stokes-Voight and the damped nonlinear wave equations by finite number  of feedback controllers   Discrete and Continuous Dynamical Systems – B, 23(3) (2018), 1325–1345. (with E.S. Titi)
    2. Existence of an attractor and determining modes for structurally damped nonlinear wave equations, Physica D, Nonlinear Phenomena, 376-377(2018) 15-22. (with B.A. Bilgin)
    3. Non-existence of Global Solutions to Nonlinear Wave Equations with Positive Initial , Communications in Pure and Applied Analysis, 17(3)(2018) 987-999. (with B.A. Bilgin)
    4. Determining functionals for damped nonlinear wave equations, Complex Variables and Elliptic Equations, 63 (2018) 931-944, (with B.A. Bilgin)
    5. On Decay of Solutions of Generalised Pipe Equation Under Nonhomogeneous Dirichlet Boundary Control , Appl. Comp. Math., (2018),17(1), 48-55. (with M.Meyvaci)
    6. Preventing blow up by convective terms in dissipative PDE's. J. Math. Fluid Mech. 18 (2016), no. 3, 463–479.
      (with B.A.Bilgin and S.Zelik) arXiv:1509.03845 [math AP]       
    7. Attractors for damped quintic wave equations in bounded domains, Annales Henri Poincare , A Journal of Theoretical and Mathematical Physics, Ann. Henri Poincaré 17 (2016), no. 9, 2555–2584. (with A.Savostianov and S. Zelik) arXiv:1309.6272  [math AP]  
    8. Finite-Parameters Feedback Control for Stabilizing Damped Nonlinear Wave Equations, Contemporary Mathematics, AMS 269 (2016)(with E. S. Titi) arXiv:1501.00556 [math AP]
    9. Qualitative properties of solutions for nonlinear Schroedinger equations with nonlinear boundary conditions on the half-line, J. Math. Phys. 57 021511(2016) (with T. Ozsari) arXiv:1508.01043
    10. A note on a strongly damped wave equation with fast growing nonlinearities, J. Math. Phys. 56, 011501 (2015)(with S. Zelik) arXiv:1405.2707 [math AP]
    11. Decay of solutions and structural stability for the coupled Kuramoto-Sivashinsky-Ginzburg-Landau equations, Applicable Analysis, 94 (2015) 2342-2354 (with A.O. Celebi)
    12. Infinite-energy solutions for the Cahn-Hilliard equation in cylindrical domains, Mathematical Methods in Applied Scences (Q2),37 , Issue:13 , Pages:1884-1908 , July , 2014, (with A. Eden and S. Zelik) arXiv:1005.3424 [math AP]
    13. Decay and growth estimates for solutions of second order and third order differential - operator equations, Nonlinear Analysis, Theory Meth. and Appl. 89 (2013) , 1-7 (with Y. Yilmaz).
    14. Global solvability and blow up for the convective Cahn-Hilliard equations with concave potentials, Journal of Math. Phys. 54, 041502 (2013) (with A. Eden and S. Zelik) arXiv:1208.3439 [math AP]
    15. Blow up of solutions to initial boundary value problem for quasilinear strongly damped wave equation, J. Math. Anal. Appl. 403 (2013), no. 1, 89-94 (with B.A. Bilgin).
    16. Counterexamples to regularity of Mane projections in the theory of attractors, Russian Math Surveys, 68,  199-226 (with A. Eden and S. Zelik)
    17. Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities, Comm. Pure and Appl. Anal. 11 (2012) 2037 - 2054. (with S. Zelk) . arXiv:1101.4070 [math AP]
    18. Structural stability and decay estimate for marine riser equation, Mathematics and Computer Modeling, 54 (20011), n.11-12, pp 3182-3188 (with O. A. Celebi and S. Gur)
    19. Uniform decay rates for the energy of weakly damped defocusing semilinear Schroedinger equations with inhomogeneous Dirichlet boundary control (with I. Lasiecka and T. Ozsari), Journal of Differential Equations , 251 (2011) 1841 - 1863
    20. Global attractors and determining modes for the 3D Navier-Stokes-Voight equations (with E. S. Titi) Chin. Ann. Math. Ser. B 30 (2009), no. 6, 697-714. arXiv:0705.3972 [math AP]
    21. Finite-Dimensional Attractors for the Strongly damped Wave Equation (with S.Zelik ), Journal of Differential Equations, 247 (2009) 1120-1155 arXiv:0807.5078 [math AP]
    22. Global attractors for 2D Navier-Stokes-Voight equations in an unbounded domain (with A. O. Celebi and M. Polat ), Applicable Analysis, 88 (2009) 381 - 392
    23. Gevrey regularity for the attractor of the 3D Navier-Stokes-Voight equations (with B. Levant and E. S. Titi) Journal of Nonlinear Science, 19 (2009) 133 - 152 arXiv:0709.3328 [math AP]
    24. Structural stability for the double diffusive convective Brinkman equations, (with A.O.Celebi and D.Ugurlu) Applicable Analysis, 87 (2008) 933 -942
    25. 3D Convective Cahn-Hilliard Equation, (with A. Eden) Comm. Pure Appl. Anal. 6 (2007) no.4, pp. 1075 -1086
    26. The convective Cahn-Hilliard equation (with Alp Eden) Appl. Math. Lett., 20 (2007) no. 4, 455-461
    27. On continuous dependence on coefficients of the Brinkman-Forchheimer equations. (with A. O. Celebi and D. Ugurlu) Appl. Math. Lett., 19 (2006), no. 8, 801-807.
    28. On global behavior of solutions to an inverse problem for nonlinear parabolic equations, (with A. Eden) J.Math.Anal.Appl. 307 (2005)120-133
    29. Continuous dependence for the convective Brinkman-Forchheimer equations, (with A. O. Celebi and D. Ugurlu) Appl. Anal, (84) 9 (2005) 877 - 888.
    30. On global behavior of solutions to an inverse problem for semi-linear hyperbolic equations, (with A. Eden) Zap. Nauchn. Sem. POMI , 318 (2004)120-134 (English Translation in Journal of Math.Sci. July 2006, 136:3718)
    31. The asymptotic behavior of solutions to an inverse problem for differential operator equations, (with A. F. Guvenilir) Math.Comp.Modelling,  37 (2003) 907-914
    32. Global solutions of coupled Kuramoto-Sivashinsky and Ginzburg-Landau equations,In :M.S.Birman, St.Hildebrandt, V. A. Solonnikov,N.N.Uraltseva(editors), Nonlinear Problems in Mathematical Physics and Related Topics II. In Honor of Professor O.A.Ladyzhenskaya. Kluwer/Plenum Publishers,2002, pp. 213-227.
    33. A remark on nonexistence of global solutions to quasi-linear hyperbolic and parabolic equations, (with D. Erdem) Appl. Math. Lett. vol. 15(2002) 521-653
    34. Spatial behavior estimates for the wave equation under nonlinear boundary conditions, (with A. O. Celebi ) Math. Comp. Modelling, 34(2001)527-532
    35. Determining functionals for nonlinear damped wave equations, (with Chueshov I. D.) Math. Phys. Anal. Geom. 8 (2001)215-227.
    36. Global solution of coupled Kuramoto-Sivashinsky and Ginzburg-Landau equations, Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 20 (2000), no.1, Math. Mech., pp.50-54
    37. Dictionary of Mathematical Terms , (with H.H.Hacisalihoglu, A.Haciyev, L.M.Brown,A.Sabuncuoglu) Turkish Language Council, Ankara, 2000, 678 pages.
    38. Attractors for the Generalized Benjamin- Bona -Mahony Equation, (with O.Celebi ,M.Polat ) Journal of Differential Equations, 1999,vol.157, pp. 439 - 451.
    39. On the Discrete Squeezing Property for Semi-linear Wave Equations, (with A.Eden ) Turkish Journal of Mathematics,1998,vol. 22, no.3, pp.335-341
    40. A remark on two constructions of exponential attractors for a-contractions (with A.Eden and C.Foias) Journal of Dynamics and Diff.Eq.,1998, vol.10,no.1,pp.37-45
    41. Phragmen-Lindelof type theorems for some semi-linear elliptic and parabolic equations, (with O.Celebi and F.Tahamtani) Demonstratio Mathematica,1998, vol.31, no.1,pp.43-54
    42. The long-time behavior of solutions of a nonlinear fourth order equation describing the dynamics of marine riser, (with A.Kurt ) Z.angew.Math.Mech. 77 (1997) 3, pp.209-215
    43. Blow-up theorems for second order nonlinear evolutionary equations, in O. Boratav, A.Eden, A.Erzan( Eds.) "Turbulence modeling and vortex dynamics" Lecture Not. in Physics, Springer Verlag , 1997, pp.169-181
    44. On the stability results for third order differential-operator equations, ( with A.Tiryaki) Turkish Journal of Mathematics, 1997, v.21, no.2, pp.179-186.
    45. Finite dimensional attractors for a class of semi-linear wave equations, ( with A.Eden) Turkish Journal of Mathematics, 1996, v.20, pp. 425-450.
    46. Global nonexistence of solutions of multi-component diffusion systems, (with D.Erdem) in "Trans. of the Institute of Math. and Mech. of Azerbaijan AS, 1996, vol.6, pp.21-29
    47. Phragmen-Lindelof principle for a class of fourth-order nonlinear elliptic equations, Bull.Iranian Math.Soc. 20(1994), pp.41-52.
    48. On minimal global attractor for the phase-field equations, Zap. Nauchn.Sem.. Leningrad Otd.. Mat. Inst. Steklov, 1991, v.188, no.22,pp.70-86 (English Translation in Journal of Math. Sci, 70 (1994), pp 1767-1777)
    49. Global properties of solutions of Caginalp system, Reports of seminar on differential equations and mathematical physics, Baku, 1990, pp.18-19
    50. On the collapse of solutions of systems of nonlinear equations of parabolic-hyperbolic type (Russian) Izv. Akad. Nauk Azerbaidzhan. SSR Ser. Fiz.-Tekhn. Mat. Nauk 10 (1989), no. 2-3, 33-37
    51. Global behavior of solutions of nonlinear equations of mathematical physics of classical and non-classical types Post Doct.Thesis,1988, 1988, Leningrad Department of Steklov Math.Inst., Leningrad (St.Petersburg), 213 pages
    52. Global behavior of solutions to some fourth-order nonlinear equations Zap. Nauchn. Sem.Leningrad Otd.. Mat. Inst. Steklov 1987, v.1163,no.19,pp.66-75. (English Translation in   J Math Sci (1990) 49: 1160.  1-7. )
    53. Global behavior of solutions to the Cauchy problem for second order operator-differential equations, Izv. AN.Azerb.SSR ser.fiz.tech.mat.nauk, 1987, v.8, no.6, pp. 28-34.
    54. Global behavior of solutions of initial boundary value problem for a class of systems of nonlinear equations, Izv. AN Azerb.SSR ser.fiz. tech. mat.nauk, 1987, v.8, no.2, pp. 47-51.
    55. Estimates of solutions of quasi-linear parabolic equations in unbounded domains, Izv.AN Azerb SSR ser. fiz.tech.mat.nauk, 1986, v.7, no.1, pp. 33-37
    56. Attractors for some nonlinear problems of mathematical physics , Zap. Nauchn. Sem. Leningrad Otd. Mat. Inst. Steklov 1986, v.182, pp.50-54. (English transl. in J. Sov. Math., 1988, v.40., pp.619-622)
    57. Collapse of the solutions of parabolic and hyperbolic equations with nonlinear boundary conditions, Zap. Nauchn. Sem. Leningrad Otd. Mat. Inst. Steklov 1983, v.127, pp.75-83 (English transl. in J. Sov. Math., 1984, v.27., pp.1139-1153)
    58. Theorems of Phragmen-Lindelof type for two nonlinear problems of mechanics, Zap. Nauchn. Sem. Leningrad Otd.Mat.Inst.Steklov, 1981, v.110, no.13, pp.53-56.
    59. Determination of solutions of the first boundary value problem for a system of Karman equations having an unbounded energy integral, Zap.Nauchn. Sem. Leningrad Otd.Mat.Inst.Steklov 1980, v.96, pp.97-100 (English transl. in J.Sov.Math., 1983, v.21., pp.711-714)
    60. On stabilisation of solutions of some quasi-linear parabolic equations, (with O.A.Ladyzhenskaya ) Sibirski Mat.Zhurnal, 1978, v.19, no.5, pp.1043-1052 (English transl. in Sibirian Math J., 1978)
    61. The occurrence of collapse for quasi-linear equations of parabolic and hyperbolic type, (with O.A.Ladyzhenskaya )Zap.Nauchn. Sem. Leningrad Otd.Mat.Inst.Steklov1977, v.69, pp.77-102 (English transl. in J. Sov. Math., 1978, v.10., pp.53-70)
    62. On mixed problem for semi-linear parabolic-hyperbolic system of equations, Doklady AN Azerb. SSR , 1974, v.30, no.3, pp.20-25
    63. An investigation of the mixed problem for a certain class of nonstationary systems, Dokl. Akad. Nauk. Azerb. SSR,30 (1974), no. 1, pp.8-11.
    64. Investigation of generalized solutions of mixed problem for the system of two equations, of parabolic and hyperbolic type, Uch.. Zap.Azerb.Gos. Univ., ser.fiz.mat. nauk, 1972, no.4, pp. 50-58


    1. Matematik Terimleri Sozlugu, Turk Dil Kurumu, Ankara ,2000 , 678 pp (with H. H. Hacisalihoglu, A. Haciyev, A. Sabuncuoglu, L. M. Brown, E. Ibikli, S. Brown)